ClopivasAP150 is a combination of anti-platelet drug clopidogrel and blood thinner aspirin. If there is an internal bleed, and this drug is continued, then it can worsen the bleed. Depending on the location of the bleed, an increased bleed can become life threatening. Please consult your doctor regarding this. Take care!
The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Thanks doctor. My wife who was on this drug had a fall. She had external injury on forehead. external injury was cured after applying band aid. But we never thought of internal injury to brain. after about 20 days she went in to coma and within two days she expired due to extensive bleeding in the brain. There were no signs of internal bleeding except she gradually stopped eating her food. For want of signs of brain bleed there was neglect on our part. As a lesson I have changed my drug from clopivasAP150 to ecosprin 150.